# SDR 07FDEA04198

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53773487
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CORROSION SPOTS OUT OF SRM LIMITS ON INTERNAL SKIN BETWEEN FRAME 19-20, STRG 51-52 LHS.  REPAIR PERFORMED BY CORROSION REMOVAL, FLAP PEENING, NDT INSPECTION FOR CRACK FREE CONDITION AND INSTALLATION OF ENLARGED FILLER AND FINGER STRAP IAW EA 6-5313-82909 AND RAS/DABRE/7005417/2006 ISSUE A.
